Caring for aging parents before during and after withdrawal
« on: February 05, 2018, 02:22:22 pm »
My mother is sick. She is 74 and in tolerance withdrawal herself. Having survived this nighmare, I recognize so much of her struggles to be benzo related. Add to that her weakened and elderly state, and I just cant find the way out for her. Let alone navigate through the storm.
I wanted to share experiences, ideas and thoughts from anyone else who knows this journey!
5 days out... superior stupidity
« on: January 19, 2018, 07:46:48 pm »
I am entering day 5, again, if you check my signature last time
I had 5 days I was running to the hospital and ended up 6 days in a psych unit.. put back on a rapid taper, 3 days, I feel the same symptoms coming on, cognitive impairement,
Confusion, brain zaps, head pressure, burning skin, twitching fingers… I am and will ride this out.. not going to the hospital again so maybe I know what to expect, the part that scares me the most are the mild hallucinations I experienced last time…
I will not dwell on it…
Just ride it out…
Re: 5 days out... superior stupidity
« Reply #1 on: January 20, 2018, 12:16:37 am »
How are you doing since being released from the psych ward? Did they help you? I was in the psych was Aug, Sept, Oct, and November. I’m pretty much like you-don’t want to go back so I’m riding it out at home. My newest crappy symptom is chest pain and racing heartbeat. I hope you feel better soon!
“according to her son, John, she is in failing health and probably won’t survive..she is now 88 years old… she deserves a sainthood”
Screaming out in mental agony
« on: May 13, 2017, 10:54:21 pm »
I don’t know what happened to me today but the mental tension got so much, I just screamed in agony, begging God to take me…I just cried hysterically pleading for relief and release from this horrible, painful agony….Need help but there’s no help
Why is Ashton the holy grail of taper methods in the UK......
« on: August 25, 2016, 11:26:11 pm »
….yet not embraced by US doctors when tapering patients off benzo’s? I am so curious about this and am new here. I’m all ears!
“It was even suggested that Valium should be added, like fluoride, to the drinking water. Together people would be blessed both with tranquility and strong teeth.” – Prof. Heather Ashton, December 2011
W-BAD – July 11th (Ashton’s birthday)
The date was designated (by whom?) in recognition of Ashton’s contributions to the anti-psychiatry / anti-doctor / conspiracy theory cause over so many decades – together with all of the help (encouraging them to waste years, sometimes decades, of their lives on useless tapers) she has given to so many people around the world. She treated less than 400 people but what the hell…
Participation can be as simple as:
- Telling any one person that July 11 is World Benzo Awareness Day (could be yourself if agoraphobic)
- Suing your doctor
- Sharing something on the Internet (the one activity the kooks are able to do no matter how bad their wave is)
- Donating $1000 dollars, or more, to Scientology or its front group CCHR
- Attacking a psychiatrist (or other doctor), nurse, office receptionist, family member of Big Pharma employee, total stranger, etc.
- Putting a pamphlet in someone’s letter box, handing one out, leaving one on a bus seat or something…
Avoid words like:
- Addicts, users, abusers, etc.
- Misuse, abuse, use, etc.
- Benzos (even this abbreviation has been bastardized in some media so need to be careful – BZ / BZD / BDZ are acceptable medical abbreviations)
- Hail Xenu
« on: February 20, 2016, 02:07:06 am »
just got some Kava liquid has anybody used this? whats has it done for you? i just took the liquid a bit ago seems to help idk if it works or not please let me know
Re: kava kava?
« Reply #1 on: February 20, 2016, 07:35:00 am »
It relaxes me a bit but it can only be taken for a short period. I’ve also noticed that all the “calming” herbs etc. will turn on me after a few days, leaving me more anxious etc. I’m still trying to find a stack that works for me, because we are all different.
Re: kava kava?
« Reply #2 on: February 20, 2016, 10:04:07 pm »
why only short period? say its hard on liver possibly but so is drinking.
“Ashton Syndrome is an iatrogenic illness caused by the therapeutic use (typically longer than four weeks, usually in low doses, for months or years) and cessation of benzodiazepine drugs that down regulate GABA receptors in the brain and body resulting a cluster of potentially severe neurological and physical symptoms. Patients who develop Ashton Syndrome are medication compliant, and take benzodiazepine doses as prescribed by their doctors (except the ones that don’t – Editor). They unknowingly (believe there is a warning on the product insert – Editor) become dependent on the drug, experience significant illness and begin to experience unusual and/or worsening symptoms. The onset of the syndrome begins when the patient consistently grows tolerant to the various actions of their therapeutic dose of benzodiazepines. Tolerance is determined when the original dose of the drug has progressively less efficacy and a higher dose is required to obtain the original effect. Tolerance develops at variable rates and to different degrees and may vary between patients based on neurological and chemical make-up. Symptoms of the syndrome often do not end upon cessation of the benzodiazepine and while they can gradually recede after months to years, occasionally symptoms persist indefinitely. Patient outcomes may range from complete recovery to death (people are dying from benzodiazepine withdrawal? where? – Editor). The phases of symptoms experienced vary from patient to patient and the extent of damage and time of recovery appears to also vary widely from patient to patient.”